# SDR SWIA200819629

- Difficulty date: May 12, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 16,820 hours, 14,916 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267588
- Part serial: 2452
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 16,782 hours, 14,891 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A "R REV UNLOCKED" CAUTION MESSAGE, FLIGHT NR 6370.  REPLACED THE NR 2 THRUST REVERSER PDU IAW MM 78-32-03.  OPS CHECK GOOD AT THIS TIME.
